# SDR CA020725008

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 13,270 hours
- Engine: Lyc O235L2C
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Engine
- Part time: 14,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION (100 HOUR) ENGINE MOUNT WAS FOUND CRACKED AT LOWER RIGHT TUBE AT NOSE OLEO MOUNTING. THE ENGINE WAS REMOVED AND THE MOUNT REPLACED. THE ENGINE WAS RE-INSTALLED AND GROUND RUN SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
